Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 237948, 4 pages
Research Article

Nonderogatory Directed Webgraph

Department of Mathematics, Arts and Science Faculty, Çanakkale Onsekiz Mart University, 17100 Çanakkale, Turkey

Received 26 December 2012; Accepted 12 March 2013

Academic Editor: Palle E. Jorgensen

Copyright © 2013 Ilhan Hacioglu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ilhan Hacioglu, Selman Bayat, Ozkan Yilmaz, and Oktay Cesur, “Nonderogatory Directed Webgraph,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 237948, 4 pages, 2013. doi:10.1155/2013/237948